# SDR UALA2009012100233

- Difficulty date: January 21, 2009
- Submitted: January 26, 2009
- Operation: Air carrier
- Aircraft: N649UA
- Make and model: Boeing 767322
- Aircraft serial: 25286
- Aircraft time: 72,319 hours, 11,731 cycles
- Engine: Pwa PW4060
- System (JASC): 5754 · Leading Edge Devices
- Part: Panel
- Condition: Damaged
- Location: Le Slat
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 7 LEADING EDGE SLAT CLOSURE PANEL DAMAGED.  REINSTALLED REPAIRED PANEL.  OPS CHECK NORMAL, FAIR GOOD.  REPAIRED PER GN-MM 1-0-1-24.
